MolluscaBase taxon details

Elimia taitiana (I. Lea, 1841)

1116979  (urn:lsid:marinespecies.org:taxname:1116979)

accepted
Species
Melania laevigata I. Lea, 1841 (invalid: junior homonym of M. laevigata Lamarck, 1822; M. laevis Lea, 1843 is a replacement name, but itself preoccupied)
Melania laevis I. Lea, 1843 (invalid: junior homonym of M. laevis Gray, 1833)
Melania leaii Brot, 1862 (junior synonym)
Melania taitiana I. Lea, 1841 (original combination)
marine, brackish, fresh, terrestrial
(of Melania taitiana I. Lea, 1841) Lea, I. (1841). Description of fifty-seven new species of <i>Melania</i>. <em>Proceedings of the American Philosophical Society.</em> 2(16): 11-15.
page(s): 11 [details]   
MolluscaBase (2019). MolluscaBase. Elimia taitiana (I. Lea, 1841). Accessed at: http://www.molluscabase.org/aphia.php?p=taxdetails&id=1116979 on 2019-09-17
Date
action
by
2018-03-22 05:48:05Z
created
2018-04-23 13:11:13Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description  (of Melania laevigata I. Lea, 1841) Lea, I. (1841). Description of fifty-seven new species of <i>Melania</i>. <em>Proceedings of the American Philosophical Society.</em> 2(16): 11-15.
page(s): 11 [details]   

original description  (of Melania laevis I. Lea, 1843) Lea, I. (1842). New fresh water and land shells. <em>Proceedings of the American Philosophical Society.</em> 2(24): 237., available online at http://biodiversitylibrary.org/page/34521665
page(s): 237 [details]   

original description  (of Melania leaii Brot, 1862) Brot, A. (1862). Matériaux pour servir a l'étude de la famille des Mélaniens. I. Catalogue systématique des espéces qui composent la famille des Mélaniens. Vol. 1. Jules-Guillaume Fick, Genève. 1-72., available online at https://www.biodiversitylibrary.org/item/44216#page/9/mode/1up
page(s): 34 [details]   

original description  (of Melania taitiana I. Lea, 1841) Lea, I. (1841). Description of fifty-seven new species of <i>Melania</i>. <em>Proceedings of the American Philosophical Society.</em> 2(16): 11-15.
page(s): 11 [details]   

basis of record Johnson, P. D.; Bogan, A. E.; Brown, K. M.; Burkhead, N. M.; Cordeiro, J. R.; Garner, J. T.; Hartfield, P. D.; Lepitzki, D. A. W.; Mackie, G. L.; Tarpley, T. A.; Tiemann, J. S.; Whelan, N. V.; Strong, E. E. (2013). Conservation status of freshwater gastropods of Canada and the United States. <em>Fisheries.</em> 38(6): 247-282., available online at http://www.tandfonline.com/doi/abs/10.1080/03632415.2013.785396 [details]  Available for editors  PDF available [request] 
 
 Present  Inaccurate  Introduced: alien  Containing type locality 
 

 


Website and databases developed and hosted by Flanders Marine Institute · Page generated on 2019-09-17 21:46:41+02:00 · Contact: Data Management Team